# SDR SIMA20200429003

- Difficulty date: April 29, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 13,843 hours, 8,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM COMPASS OPEN ITEMS LIST.  EMERGENCY EVACUATION SLIDE S/N ED1969 DUE RESTORATION.  C/A: REMOVED AND REPLACED MAIN PAX DOOR EMERGENCY EVACUATION SLIDE, IAW TASK CARD 25-65-01-001-A.
